Norethindrone

Norethindrone

Hey guys I'm on "the mini pill" (norethindrone) and have been for about 7 months now. The only things it's helped is lighten the flow of my periods, made them a little more predictable, but it's also given me bad acne, increased sex drive and sore/tender boobs here and there. And also weight gain and in creased appetite and tons of bloating.

Has anyone else been on this pill and had side effects? And what side effects have you had??

A MyEndometriosisTeam Member said:

I am currently taking that as well and I have noticed increased acne I have been on it since March 1st I take two once a day. I do feel bloating sometimes. I am suppose to be on this for 3 months to suppress my cycle .

posted almost 3 years ago
A MyEndometriosisTeam Member said:

I take mine once a day. I've been taking mine since August of last year. By suppress do you mean to stop your cycle all together or lighten the flow and duration of your cycle?

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in